OAW

Items where Author is "Voltchkova, Ekaterina"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2005 | 2009
Number of items: 4.

2005

Cont, Rama and Voltchkova, Ekaterina (2005) Integro-Differential Equations for Option Prices in Exponential Lévy Models. Finance and Stochastics, 9 (3). pp. 299-325.

Cont, Rama and Voltchkova, Ekaterina (2005) A finite difference scheme for option pricing in jump diffusion and exponential Lévy models. SIAM Journal on Numerical Analysis (SINUM), 43 (n°4). pp. 1596-1626.

2009

Tankov, Peter and Voltchkova, Ekaterina (2009) Asymptotic Analysis of Hedging Errors in Models with Jumps. Stochastic Processes and their Applications, vol. 119 (n° 6). pp. 2004-2027.

Tankov, Peter and Voltchkova, Ekaterina (2009) Jump-diffusion models: a practitioner's guide. Banque et Marchés, vol. 99 (n° 1). p. 24.

This list was generated on Mon Nov 18 03:26:13 2019 CET.